Forum

Tecfidera

People who are on tecfidera did you get nausea as a side effect and if so how long did it last. I have been on tecfidera for nearly 5 weeks now being slowly introduced to it I’m on 3/4 of a dose at the moment and the last couple of weeks been feeling sick most of the time. I am taking the tablets with food but just getting fed up with feeling sick all the time today being the worst day. Is there anything I can do to stop it from happening. Many thanks

Hi Jennie been on it for 5 years do have a problem. Just had my tablet with a mini sandwich and a 4 bottles of beer. Having a pizza in a bit from the takeaway, wife going. Footy on. I only go out on Saturday night for a meal and I worry all day about it but I make it there and back. Perhaps it is my mind and perhaps you are the same I know it is not easy but keep with it, have a glass of wine or even a bottle. Image it is just like a turquoise smarty which it is. Happy Bertie t

Sorry missed out DO NOT need to cut down on the beer.

Hi Jennie

I’ve been on it for about 3 years. I occasionally get nausea, though not every time. If I do, it’s only ever after my morning one, a few hours later. If it starts to come on, I eat a couple handfuls of nuts, and it soon stops (or I just eat the nuts anyway a couple hours after breakfast, which usually stops it.

5 weeks isn’t that long to be on it, I’d stick with it for a while longer. See if there’s a pattern to when you get it, or if th ere are any foods you take it with that seem to make the nausea better or worse.

Dan

Hi, I’ve been taking it for just under 5 weeks & been really lucky with it so far. Have you asked your GP about the possibility of being prescribed an antiemetic drug? If not, it’s worth a try, as the symptoms can disappear once you’ve been on it a bit longer, so it’s worth hanging in there if you can. I eat over 3/4 of my meals before I take it. I agree with Dan re snacking to reduce nausea.